# SDR USAASB01183

- Difficulty date: June 25, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EMERGENCY EVACUATION LIGHTS ON SEAT ROWS 13-19, BULLNOSE LIGHT AT ROW 20 LEFT AND SIDEWALL EXIT SIGN AT ROW 12 RIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT ROW 21 CEILING LOCATION.  OPS CHECK GOOD.  (M)
